Thumbnail
Access Restriction
Subscribed

Author Vakhidov, Akmal A. ♦ Vasiliev, Nickolay N. ♦ Sokolsky, Andrej G.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Algebra
Subject Keyword Artificial satellites ♦ Computer algebra ♦ Recurrence relations
Abstract Problem to obtain a new system of recurrence relations for elliptic Hansen coefficients is solved by means of computer algebra system MAPLE. Possibilities for generation of new recurrence relations by means of the MAPLE-package LINALG are shown for the case of linear relations. As an example, advantages to use the obtained recurrence relations in an artificial satellite motion theory within elliptic functions are described.
Description Affiliation: Institute if Theoretical Astronomy of Russian Academy of Sciences, St. Petersburg, Russia (Sokolsky, Andrej G.; Vakhidov, Akmal A.; Vasiliev, Nickolay N.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1998-12-01
Publisher Place New York
Journal ACM SIGSAM Bulletin (SIGS)
Volume Number 29
Issue Number SI
Page Count 3
Starting Page 16
Ending Page 18


Open content in new tab

   Open content in new tab
Source: ACM Digital Library